MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 15CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 15CM
Model Number 370-1580-02
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future and once investigation is completed, a follow-up report will be submitted.
 
Event or Problem Description
The customer have had a number of cases where they used biopince 370-1580-02 and 360-1580-02 and they didn`t get any tissue material with the first device, in second try with a new device they succeeded.They haven`t stored any of the involved devices.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records could not be conducted since a lot number was not provided.According to the product experience report, there was no device returning for evaluation.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, the results are inconclusive and establishing a definite root cause and corrective action is not possible.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 15CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15664363
Report Number0001625425-2022-01119
Device Sequence Number17778634
Product Code KNW
UDI-Device Identifier00886333224081
UDI-Public00886333224081
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number370-1580-02
Device Catalogue Number370-1580-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown